Cookies?
Library Header Image
LSE Research Online LSE Library Services

The asymptotic distribution of the iterated Gauss-Newton estimators of an ARIMA process

Dolado, Juan J. and Hidalgo, Javier (1990) The asymptotic distribution of the iterated Gauss-Newton estimators of an ARIMA process. Econometric Theory, 6 (4). pp. 490-494. ISSN 0266-4666

Full text not available from this repository.

Item Type: Article
Official URL: http://dx.doi.org/10.1017/S0266466600005570
Additional Information: © 1990 Cambridge University Press
Library of Congress subject classification: Q Science > Q Science (General)
Q Science > QA Mathematics
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Apr 2011 11:53
URL: http://eprints.lse.ac.uk/35711/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only